Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 98, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Oct 25, 2011, 4:03 AM EDT. It took effect at Oct 25, 2011, 11:03 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Oct 25, 2011, 4:03 AM EDT (08:03 UTC)
- In effect from
- Oct 25, 2011, 11:03 AM EDT
- Expired
- Oct 26, 2011, 10:29 AM EDT
- In force
- 23 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted, in the capitals the NWS used until 2016.
295 WHUS73 KAPX 250803 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 403 AM EDT TUE OCT 25 2011 LHZ349-251615- /O.NEW.KAPX.SC.Y.0098.111025T2000Z-111027T0800Z/ STURGEON POINT TO ALABASTER MI- 403 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-251615- /O.NEW.KAPX.SC.Y.0098.111025T2000Z-111026T0800Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 403 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-251615- /O.NEW.KAPX.SC.Y.0098.111026T0300Z-111027T0800Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- 403 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 4 AM EDT THURSDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-251615- /O.EXB.KAPX.SC.Y.0097.111025T0900Z-111026T2000Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 403 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LSZ321-251500- /O.EXT.KAPX.SC.Y.0097.000000T0000Z-111025T1500Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 403 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD HALBLAUB
5 follow-up statements
786 WHUS73 KAPX 251503 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1103 AM EDT TUE OCT 25 2011 LSZ321-251615- /O.EXP.KAPX.SC.Y.0097.000000T0000Z-111025T1500Z/ WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1103 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ LHZ347-252315- /O.EXB.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1103 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-252315- /O.EXT.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1103 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-252315- /O.EXT.KAPX.SC.Y.0098.111025T1503Z-111026T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1103 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-252315- /O.EXT.KAPX.SC.Y.0098.111025T1503Z-111026T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1103 AM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
393 WHUS73 KAPX 251944 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 344 PM EDT TUE OCT 25 2011 LMZ344>346-260345- /O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 344 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-260345- /O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 344 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-260345- /O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 344 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-260345- /O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 344 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
882 WHUS73 KAPX 260253 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1053 PM EDT TUE OCT 25 2011 LMZ344>346-261100- /O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1053 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ323-342-261100- /O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 1053 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-261100- /O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1053 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ347-261100- /O.CON.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 1053 PM EDT TUE OCT 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT WEDNESDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
347 WHUS73 KAPX 260801 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 401 AM EDT WED OCT 26 2011 LMZ323-342-260915- /O.CAN.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY- 401 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LHZ347-260915- /O.CAN.KAPX.SC.Y.0097.000000T0000Z-111026T2200Z/ 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- 401 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ344>346-261500- /O.EXT.KAPX.SC.Y.0097.000000T0000Z-111026T1500Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 401 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT THIS MORNING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ348-349-261600- /O.CON.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 401 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ HTTP://WWW.WEATHER.GOV/GAYLORD HALBLAUB
276 WHUS73 KAPX 261429 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1029 AM EDT WED OCT 26 2011 LHZ348-349-262200- /O.CAN.KAPX.SC.Y.0098.000000T0000Z-111026T2200Z/ /O.NEW.KAPX.SC.Y.0099.111026T1500Z-111026T2200Z/ PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI- 1029 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LMZ344>346-261530- /O.CAN.KAPX.SC.Y.0097.000000T0000Z-111026T1500Z/ SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1029 AM EDT WED OCT 26 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ HTTP://WWW.WEATHER.GOV/GAYLORD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 1:13 AM EDT, 2 hours 50 minutes earlier.
Area forecast discussion, Oct 25, 1:13 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 113 AM EDT TUE OCT 25 2011 .SYNOPSIS.../ISSUED AT 353 PM/ HIGH PRESSURE WILL CONTINUE IT'S BRIEF VISIT OVER NORTHERN MICHIGAN THIS EVENING. HOWEVER...A QUICK MOVING STORM SYSTEM WILL PUSH IN FROM THE PLAINS TONIGHT...BRINGING A GOOD SHOT FOR SOME SUBSTANTIAL RAINFALL TO THE AREA TOMORROW. COOLER AIR WILL SETTLE IN FOR THE MID WEEK TIME FRAME. WEDNESDAY LOOKS MAINLY DRY FOR NOW...WITH PESKY PERIODIC PRECIPITATION POSSIBLE FOR THURSDAY AND FRIDAY. && .SHORT TERM.../ISSUED AT 1020 PM/...OVERNIGHT DEEP TROUGHING CONTINUES TO SLOWLY PUSH EAST AWAY FROM MICHIGAN LATE THIS EVENING AS A NARROW LOW LEVEL RIDGE AXIS USHERS IN BROAD UPPER LEVEL RIDGING INTO THE WRN GREAT LAKES REGION. SKIES HAVE CLEARED ACROSS VIRTUALLY ALL OF OUR CWA AT THIS HOUR...EXCEPT FOR SOME LINGERING LOW SC AROUND WHITEFISH POINT...SAULT STE MARIE AND THE ST MARYS RIVER SYSTEM. WINDS HAVE BECOME LIGHT/CALM ACROSS MUCH OF OUR CWA AS WELL THANKS TO WEAKENING PRESSURE GRADIENT UNDER THE RIDGE AXIS COMBINED WITH DECOUPLING. CLEAR SKIES AND CALM WINDS HAVE ALLOWED TEMPS TO FREE FALL THIS EVENING...WITH MANY LOCATIONS IN THE 30S ALREADY. THIS FREE FALL SHOULD BE STUNTED...HOWEVER...AS MID/HIGH CLOUDS INCREASE OVERNIGHT IN ADVANCE OF OUR NEXT RATHER STRONG SHORT WAVE AND SURFACE RESPONSE. MOIST ISENTROPIC ASCENT (I300) BEGINS ALOFT ACROSS OUR SRN COUNTIES BETWEEN 06Z AND 09Z...WITH LOW LEVELS BEGINNING TO SUFFICIENTLY MOISTEN FOR PRECIP PRODUCTION AFTER 09Z IN OUR SW COUNTIES. THERMAL GRADIENT FURTHER TIGHTENS ON TUESDAY AS WIDESPREAD PRECIP DEVELOPS AS F-GEN FORCING STRENGTHENS ALONG THE NRN PERIPHERY OF THE SURFACE RESPONSE. THUS...STILL APPEARS MAJORITY OF PRECIP WILL FALL AFTER 12Z TUESDAY. && .LONG TERM.../ISSUED AT 353 PM/...TUESDAY AND BEYOND SHORT RANGE (TUESDAY)...TUESDAY...LOOKING LIKE A JUST PLAIN NASTY RAINY AND CHILLY LATE OCTOBER DAY IN MANY SPOTS. VERY STRONG AND DEEP LAYER FGEN FORCING PROGGED TO OVERTAKE THE AREA THROUGH THE ENTIRE DAY...ACTING UPON HEALTHY PWAT PLUME (0.8-1.00 INCHES) TO GENERATE A BAND OF WHAT SHOULD BE MODERATE RAIN AT TIMES THROUGH THE EVENING. STILL SOME DIFFERENCES AMONG GUIDANCE REGARDING EXACT PLACEMENT OF HEAVIEST FGEN BANDING...WITH 12Z CANADIAN AND 00Z ECMWF BY FAR THE FARTHEST NORTH...WHILE 12Z NAM/GFS REMAIN IN THE SOUTHERN CAMPS. GIVEN CURRENT UPSTREAM PLACEMENT OF SAID FGEN FORCING AND ASSOCIATED CLOUD DEVELOPMENT THE PAST 12 HOURS...SOMETHING CLOSER TO THE MIDDLE OF SOLUTIONS ACTUALLY LOOKS LIKE A GOOD START...FAVORING THE HEAVIEST PRECIP STRADDLING THE M-32 CORRIDOR. IN ANY CASE...MOST SPOTS ACROSS NORTHERN LOWER SHOULD END UP SEEING SOME RAIN THROUGH THE DAY...AND WILL BUMP POPS TO CATEGORICAL (100 PERCENT) FOR A GOOD CHUNK OF THE AREA. EASTERN UPPER A BIT OF A DIFFERENT STORY...AS STRONG SUBSIDENCE/DRYING ON THE DOWNWARD BRANCH OF THE FGEN CIRCULATION WILL FORCE A SHARP CUTOFF TO ANY PRECIP. GUT FEELING IS FAR SOUTHERN MACKINAC COUNTY MAY GET IN ON THE RAIN...BUT HAVING TROUBLE SEEING TOO MUCH MORE NORTH PROGRESS...AND WILL KEEP POPS AT JUST A SMALL CHANCE NORTH OF M-28. AFTN HIGHS A BIT TRICKY AS PLACEMENT OF HEAVIEST PRECIP WILL DICTATE READINGS...BUT WILL UNDERCUT EVEN THE COOLEST GUIDANCE A DEGREE OR TWO...WITH SOME OF THE HIGH SPOTS LIKELY NOT GETTING OUT OF THE UPPER 30S AS LOW LEVEL NORTHEAST FLOW CONTINUES TO DRAIN A "DRIER" AIR MASS INTO THE AREA. POTENTIAL IS THERE FOR SOME FAR SOUTHERN COUNTIES TO RISE INTO THE 50S SHOULD SURFACE WARM FRONT MAKE A RUN THAT FAR NORTH...THOUGH THAT REMAINS TO BE SEEN. LAWRENCE OUTLOOK RANGE (TUESDAY NIGHT THROUGH MONDAY)...LATER FORECAST PERIODS START OUT WITH A CONTINUATION OF THE RAINY WEATHER OF TUESDAY AFTERNOON...AS A FLAT SURFACE LOW CUTS EAST ALONG MICHIGAN'S SOUTHERN BORDER. SHARP DEFORMATION ZONE/DOWNWARD BRANCH OF FRONTOGENETIC CIRCULATION WILL LIMIT NORTHWARD EXTENT OF PRECIP...BUT DETERMINING EXACTLY WHERE THIS NORTHERN "WALL" WILL SET UP WOULD BE NOTHING MORE THAN A GUESS AT THIS POINT. WILL PLAY POPS MORE PROBABILISTICALLY WITH LOW CHANCE POPS NORTH OF THE BRIDGE... WHERE IT IS QUITE CONCEIVABLE THAT LITTLE IF ANY RAINFALL OCCURS IF SYSTEM TRACK ENDS UP FAR ENOUGH SOUTH...WHILE INCREASING POPS TO CATEGORICAL ACROSS MUCH OF NORTHERN LOWER MICHIGAN. FORECAST THERMAL PROFILES ARE GETTING PRETTY COLD ACROSS INTERIOR NORTHERN LOWER...WHERE FREEZING LEVELS MAY SETTLE DOWN TO NEAR 1K FEET AGL. JUST A BIT COLDER THAN FORECAST WILL SUPPORT SNOW ACROSS THE HIGHEST TERRAIN...AND FORECAST WILL REFLECT THIS IDEA AT LEAST IN A MINIMAL SENSE. RAIN EXPECTED TO END FOR THE MOST PART BY DAYBREAK WEDNESDAY WITH DEEP LAYER COLD ADVECTION/ISENTROPIC DOWNSLOPE SETTING IN DURING THE MORNING. SKIES WILL BE MIXED AS INITIAL CLOUD COVER THINS OUT DURING THE MORNING...WITH MORE MID/HIGH CLOUDS PROBABLY SPREADING IN DURING THE AFTERNOON AND EVENING HOURS. COUPLE AREAS OF MOISTURE AROUND THE AREA WEDNESDAY NIGHT...ONE TO THE SOUTH ASSOCIATED WITH ANOTHER FRONTAL WAVE AND COUPLED JET PATTERN...AND ONE TO THE NORTHWEST AS ANOTHER SHORT WAVE DROPS INTO THE UPPER MIDWEST. LAPSE RATES STEEPENING AS THIS LATTER WAVE ARRIVES...WHICH WILL SET THE STAGE FOR DIURNALLY AIDED SHOWERS (THUNDER...GRAUPEL??) ON THURSDAY. HEADING INTO THE WEEKEND FORECAST...LONG WAVE TROUGH WILL ENCOMPASS THE EASTERN HALF OF THE COUNTRY...WITH ANOTHER SHORT WAVE TROUGH DROPPING IN FROM THE NORTHWEST ON FRIDAY. CHILLY LOW LEVEL AIR MASS WILL BE IN PLACE ACROSS THE UPPER GREAT LAKES (850MB TEMPERATURES IN THE -5C VICINITY)...SO SOME THREAT FOR LIGHT LAKE EFFECT SHOWERS DURING THE DAY FRIDAY THOUGH BETTER CHANCE FOR SOME SYNOPTIC/LAKE ENHANCED SHOWERS WILL BE FRIDAY NIGHT INTO EARLY SATURDAY. SYNOPTICALLY FORECAST LOOKS DRY FOR MUCH OF SATURDAY...AGAIN SOME CHANCE FOR LAKE CLOUDS/SHOWERS THOUGH TOO MUCH UNCERTAINTY IN MESOSCALE DETAILS TO INCLUDE IN THE FORECAST THIS FAR OUT. SYNOPTIC SCALE UNCERTAINTY INCREASES TO START NEXT WEEK WITH ANOTHER WAVE IN THE TRAIN MOVING INTO CENTRAL NORTH AMERICA...SPECIFICALLY WITH REGARD TO SYSTEM TIMING. WILL SIDE WITH THE SLOWER SOLUTIONS FOR NOW...WHICH KEEPS SUNDAY DRY AND INTRODUCES RAIN INTO THE NEW MONDAY FORECAST. JPB && .MARINE.../ISSUED AT 353 PM/ WINDS/WAVES ARE EXPECTED TO LOWER RAPIDLY OVERNIGHT AND INTO THE DAY ON TUESDAY AS THE GRADIENT WEAKENS AND WEAK LOW PRESSURE TRACKS THROUGH THE LOWER GREAT LAKES. WINDS MAY TURN A BIT GUSTY SOUTH OF GRAND TRAVERSE LIGHT THROUGH THE LATE AFTERNOON AS THE PRESSURE GRADIENT AGAIN TIGHTENS...BUT SHOULD REMAIN BELOW SMALL CRAFT ADVISORY LEVELS. LAWRENCE OUTLOOK (TUESDAY NIGHT THROUGH THURSDAY)...SURFACE WAVE SLIDING BY TO THE SOUTH WILL KEEP A DECENT PRESSURE GRADIENT ACROSS NORTHERN LAKES MICHIGAN/HURON TUESDAY NIGHT...WHICH WILL RELAX LATER WEDNESDAY AS WINDS BACK FROM EAST/NORTHEAST TO A MORE NORTHERLY DIRECTION. BUT COULD SEE THE NEED FOR ANOTHER ROUND OF SMALL CRAFT ADVISORIES...ESPECIALLY ALONG NORTHEAST LOWER LAKE HURON NEARSHORE ZONES TUESDAY NIGHT INTO WEDNESDAY. JPB && .AVIATION.../ISSUED AT 113 AM/...VALID FOR 06Z TAFS MID/HIGH CLOUDS WILL BEGIN TO INCREASE FROM SW TO NE OVERNIGHT IN ADVANCE OF AN APPROACHING SYSTEM. LIGHT RAIN WILL DEVELOP NORTH OF THIS SYSTEM AND OVERSPREAD THE TAF SITES VERY LATE TONIGHT AND THRU THE MORNING. CIGS AND VSBYS WILL DROP TO MVFR BY AFTERNOON AS WIDESPREAD RAIN MOVES INTO NRN MICHIGAN. CALM WINDS WILL BECOME NE AND INCREASE TO 10 TO 15 KTS ON TUESDAY. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...SMALL CRAFT ADVISORY UNTIL 5 AM EDT TUESDAY FOR LSZ321. &&
Hazardous weather outlook, Oct 24, 10:52 AM EDT, 17 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1052 AM EDT MON OCT 24 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 251200- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1052 AM EDT MON OCT 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER THE NEXT FEW DAYS. ADAM/LAWRENCE
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.